MAUDE Adverse Event Report: ABBOTT CONFIRM; Recorder, event, implantable cardiac, (without arrhythmia detection)

ABBOTT CONFIRM; Recorder, event, implantable cardiac, (without arrhythmia detection)
Model Number DM3500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during explant, the device broke into two pieces.The patient was stable and there were no adverse consequences.

Brand Name
CONFIRM
Common Device Name
Recorder, event, implantable cardiac, (without arrhythmia detection)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22571547
Report Number2017865-2025-94706
Device Sequence Number19786064
Product Code MXC
UDI-Device Identifier05415067027320
UDI-Public(01)05415067027320(10)P000133940(17)230418
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K163407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2023
Device Model NumberDM3500
Device Lot NumberP000133940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown